# SDR ASAA2017021919854

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,746 hours, 9,929 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 75888429101
- Condition: False Indication
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2  IDG DELTA P POPPED.  ACFT GROUNDED. USED ALTERNATE DEACTIVATION PROCEDURES IAW CHAPTER 5 TABLE 3 ITEM 1, REPLACED IDG OIL FILTERS IAW  AMM 24-11-41, NO CONTAMINATION NOTED, RESET DELTA P, REVERSED DEACTIVATION PROCEDURES, PERFORMED ENGINE RUN NO LEAKS NOTED.
